# SDR TWAA9775002

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303TW
- Make and model: Boeing 747257B
- Aircraft serial: 20116
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LGW - FLT 883 - DURING CLIMB, NR 3 ENGINE, SN 4144, OIL QUANTITY WENT TO ZERO.  ENGINE SHUT DOWN IN-FLIGHT.  CHANGED ENGINE, SN 4144.  ENGINE TOTAL TIME:  73,992 HOURS; 14,322 CYCLES.  CHECK C - 3-20-97 - JFK.  (X)
